# SDR ABXA20230828179

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,183 hours, 24,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 77328810
- Part serial: 860914
- Condition: Faulty
- Location: Left Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AT  FL340 CABIN ALT EICAS MESSAGE AND DISCRETE LIGHT ILLUMINATED AND STAYED ON UNTIL DESCENT TO 13,000. CREW DECLARED AN EMERGENCY AND OXYGEN MASKS WERE USED. AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITHOUT FURTHER INCIDENT. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE FOUND LEFT BLEED OUTPUT VERY LOW. REMOVED AND REPLACED THE LEFT, PRV IAW AMM 36-11-10 PRV CONT. IAW AMM 36-11-19 AND THE LEFT PRSOV IAW AMM 36-10-09 ALL 3 COMPONENTS OPS NORMAL AIRCRAFT REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE
